Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Indecomposable and Isomorphic Objects in the Category of Monomial Matrices Over a Local Ring

  • 23 Accesses

  • 2 Citations

We study the indecomposability and isomorphism of objects from the category of monomial matrices Mmat(K) over a commutative local principal ideal ring K (whose objects are square monomial matrices and the morphisms from X to Y are matrices C such that XC = CY). We also study the subcategory Mmat0(K) of the category Mmat(K) with the same objects and solely with morphisms that are monomial matrices.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    V. M. Bondarenko, “On the similarity of matrices over a ring of the classes of residues,” in: Mathematical Collection [in Russian], Naukova Dumka, Kiev (1976), pp. 275–277.

  2. 2.

    A. A. Nechaev, “On the similarity of matrices over a commutative Artinian ring,” Tr. Sem. Petrovskogo, Issue 9, 81–101 (1983).

  3. 3.

    A. Pizarro, “Similarity classes of 3 × 3 matrices over a discrete valuation ring,” Linear Algebra Appl., 54, 29–51 (1983).

  4. 4.

    N. Avni, U. Onn, A. Prasad, and L. Vaserstein, “Similarity classes of 3 × 3 matrices over a local principal ideal ring,” Comm. Algebra, 37, No. 8, 2601–2615 (2009).

  5. 5.

    A. Prasad and P. Singla, “Similarity of matrices over local rings of length two,” Indiana Univ. Math. J., 64, No. 2, 471–514 (2015).

  6. 6.

    B. R. McDonald, Linear Algebra over Commutative Ring, Dekker, New York (1984).

  7. 7.

    W. C. Brown, Matrices over Commutative Rings, Dekker, New York (1993).

  8. 8.

    P. Donovan and M. R. Freislich, “Some evidence for an extension of the Brauer–Thrall conjecture,” Sonderforschungsbereich Theor. Math. (Bonn), 40 (1972), pp. 24–26.

  9. 9.

    Yu. A. Drozd, “On tame and wild matrix problems,” in: Matrix Problems [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1977), pp. 104–114.

  10. 10.

    Yu. A. Drozd, “Tame and wild matrix problems,” in: Representations and Quadratic Forms [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1979), pp. 39–74.

  11. 11.

    I. M. Gel’fand and V. A. Ponomarev, “Remarks on the classification of a pair commutative linear transformations in a finitedimensional space,” Funkts. Anal. Prilozhen., 3, No. 4, 81–82 (1969).

  12. 12.

    S. A. Kruglyak, “On representations of the group (p, p) over a field with characteristic p,Dokl. Akad. Nauk SSSR, 153, No. 6, 1253–1256 (1963).

  13. 13.

    V. A. Bashaev, “Representations of the group Z 2 × Z 2 in a field with characteristic 2,” Dokl. Akad. Nauk SSSR, 141, Issue 5, 1015–1018 (1961).

  14. 14.

    V. M. Bondarenko, “Representations of dihedral groups over a field with characteristic 2,” Mat. Sb., 96, Issue 1, 63–74 (1975).

  15. 15.

    C. Ringel, “The indecomposable representations of dihedral 2-groups,” Math. Ann., 214, No. 1, 19–34 (1975).

  16. 16.

    V. M. Bondarenko and Yu. A. Drozd, “Representative type of finite groups,” Zap. Nauch. Sem. LOMI, 71, 24–41 (1977).

  17. 17.

    P. M. Gudivok, “On the modular and integer-valued representations of finite groups,” Dokl. Akad. Nauk SSSR, 214, No. 5, 993–996 (1974).

  18. 18.

    P. M. Gudivok, Representations of Finite Groups over Commutative Local Rings [in Russian], Uzhgorod. Nats. Univ., Uzhgorod (2003).

  19. 19.

    P. Gabriel, “Unzerlegbure Darstellungen, I,” Manuscr. Math., 6, No. 1, 71–103 (1972).

  20. 20.

    L. A. Nazarova and A.V. Roiter, “Representations of posets,” Zap. Nauch. Sem. LOMI, 28, 5–31 (1972).

  21. 21.

    M. M. Kleiner, “Posets of finite type,” Zap. Nauch. Sem. LOMI, 28, 32–41 (1972).

  22. 22.

    L. A. Nazarova, A.V. Roiter, V. V. Sergeichuk, and V. M. Bondarenko, “Applications of modules over a dyad for the classification of finite p-groups containing an Abelian subgroup of index p and pairs of mutually annihilating operators,” Zap. Nauch. Sem. LOMI, 28, 69–92 (1972).

  23. 23.

    P. Donovan and M. R. Freislich, “The representation theory of finite graphs and associated algebras,” Carleton Lect. Notes, No. 5, 3–86 (1973).

  24. 24.

    L. A. Nazarova, “Representations of quivers of infinite type,” Izv. Akad. Nauk SSSR, 37, No. 4, 752–791 (1973).

  25. 25.

    Yu. A. Drozd, “Coxeter representations and representations of posets,” Funkts. Anal. Prilozhen., 8, 34–42 (1974).

  26. 26.

    M. Loupias, “Indecomposable representations of finite ordered sets,” Lecture Notes in Mathematics, 488, Springer, Berlin (1975), pp. 201–209.

  27. 27.

    L. A. Nazarova, “Posets of infinite type,” Izv. Akad. Nauk SSSR, 39, No. 5, 963–991 (1975).

  28. 28.

    A. G. Zavadskii and A. S. Shkabara, Commutative Quivers and Matrix Algebras of Finite Type [in Russian], Preprint No. 76.3, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1976).

  29. 29.

    V. V. Plakhotnik, “Representations of posets over commutative rings,” Izv. Akad. Nauk SSSR, 40, No. 3, 527–543 (1976).

  30. 30.

    L. A. Nazarova, S. A. Ovsienko, and A.V. Roiter, “Polyquivers of finite type,” Tr. Mat. Inst. Akad. Nauk SSSR, 148, 190–194 (1978).

  31. 31.

    V. V. Kirichenko, “Classification of pairs of mutually annihilating operators in a graded space and representations of the dyad of generalized uniserial algebras,” Zap. Nauch. Sem. LOMI, 75, 91–109 (1978).

  32. 32.

    V. V. Kyrychenko, “Finitely generated modules over a dyad of generalized uniserial rings,” Visn. Kyiv. Univ., Ser. Mat. Mekh., No. 25, 91–96 (1983).

  33. 33.

    V. I. Bekkert, “Tame two-point quivers with relations,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 12, 62–64 (1986).

  34. 34.

    L. A. Nazarova, V. M. Bondarenko, and A. V. Roiter, Representations of Posets with Involution [in Russian], Preprint No. 86.80, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1986).

  35. 35.

    V. M. Bondarenko, Bundles of Semichain Sets and Their Representations [in Russian], Preprint No. 88.60, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1988).

  36. 36.

    L. A. Nazarova, V. M. Bondarenko, and A. V. Roiter, “Tame posets with involution,” Tr. Mat. Inst. Akad. Nauk SSSR, 183, 149–159 (1990).

  37. 37.

    D. Simson, “On the representation type of stratified posets,” C. R. Acad. Sci., Ser. I, 311, No. 1, 5–10 (1990).

  38. 38.

    V. M. Bondarenko and A. G. Zavadskij, “Posets with an equivalence relation of tame type and of finite growth,” Can. Math. Soc. Conf. Proc., 11, 67–88 (1991).

  39. 39.

    V. M. Bondarenko, “Representations of the bundles of semichain sets and their applications,” Alg. Anal., 3, Issue 5, 38–67 (1991).

  40. 40.

    V. V. Sergeichuk, “A remark on the classification of holomorphic matrices to within similarity,” Funkts. Anal. Prilozhen., 25, No. 2, 65 (1991).

  41. 41.

    S. Kasjan and D. Simson, “Fully wild prinjective type of posets and their quadratic forms,” J. Algebra, 172, No. 2, 506–529 (1995).

  42. 42.

    D. Arnold and M. Dugas, “Representation type of posets and finite rank Butler groups,” Colloq. Math., 74, No. 2, 299–320 (1997).

  43. 43.

    P. Dräxler and Ch. Geiss, “A note on the D n -pattern,” Can. Math. Soc. Conf. Proc., 24, 145–152 (1998).

  44. 44.

    Yu. A. Drozd, “Representations of bisected posets and reflection functors,” Can. Math. Soc. Conf. Proc., 24, 153–165 (1998).

  45. 45.

    H. J. von Hohne and D. Simson, “Bipartite posets of finite prinjective type,” J. Algebra, 201, No. 1, 86–114 (1998).

  46. 46.

    L. A. Nazarova and A.V. Roiter, “Finitely represented dyadic sets,” Ukr. Mat. Zh., 52, No. 10, 1363–1396 (2000); English translation: Ukr. Math. J., 52, No. 10, 1561–1596 (2000).

  47. 47.

    Th. Brüstle, S. König, and V. Mazorchuk, “The coinvariant algebra and representation types of blocks of category \( \mathcal{O} \) ,Bull. London Math. Soc., 33, No. 6, 669–681 (2001).

  48. 48.

    Y. A. Drozd and G. M. Greuel, “Tame and wild projective curves and classification of vector bundles,” J. Algebra, 246, No. 1, 1–54 (2001).

  49. 49.

    V. M. Bondarenko, “On dispersing representations of quivers and their connection with representations of bundles of semichains,” Algebra Discrete Math., 1, No. 1, 19–31 (2002).

  50. 50.

    V. M. Bondarenko, “Linear operators on S-graded vector spaces,” Linear Algebra Appl., 365, 45–90 (2003).

  51. 51.

    Yu. A.Drozd, G. M. Greuel, and I. Kashuba, “On Cohen–Macaulay modules on surface singularities,” Mosc. Math. J., 3, No. 2, 397–418 (2003).

  52. 52.

    A. Zavadskij, “Tame equipped posets,” Linear Algebra Appl., 365, 389–465 (2003).

  53. 53.

    I. Burban and Y. Drozd, “Derived categories of nodal algebras,” J. Algebra, 272, No. 1, 46–94 (2004).

  54. 54.

    G. Belitskii, V. M. Bondarenko, R. Lipyanski, V. V. Plachotnik, and V. V. Sergeichuk, “The problems of classifying pairs of forms and local algebras with zero cube radical are wild,” Linear Algebra Appl., 402, 135–142 (2005).

  55. 55.

    V. M. Bondarenko and M. V. Styopochkina, “On finite posets of inj-finite type and their Tits forms,” Algebra Discrete Math., 5, No. 2, 17–21 (2006).

  56. 56.

    D. M. Arnold and D. Simson, “Representations of finite posets over discrete valuation rings,” Comm. Algebra, 35, No. 10, 3128–3144 (2007).

  57. 57.

    G. Belitskii, A. R. Dmytryshyn, R. Lipyanski, V. V. Sergeichuk, and A. Tsurkov, “Problems of classifying associative or Lie algebras over a field of characteristic not two and finite metabelian groups are wild,” Electron. J. Linear Algebra, 18, 516–529 (2009).

  58. 58.

    V. M. Bondarenko, V. Futorny, T. Klimchuk, V. V. Sergeichuk, and K. Yusenko, “Systems of subspaces of a unitary space,” Linear Algebra Appl., 438, No. 5, 2561–2573 (2013).

Download references

Author information

Correspondence to V. M. Bondarenko.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, No. 7, pp. 889–904, July, 2017.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bondarenko, V.M., Bortosh, M.Y. Indecomposable and Isomorphic Objects in the Category of Monomial Matrices Over a Local Ring. Ukr Math J 69, 1034–1050 (2017). https://doi.org/10.1007/s11253-017-1413-8

Download citation